# SDR YENA2022030200108

- Difficulty date: January 25, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 77,033 hours, 27,614 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATIONS WERE FOUND IN FRAME SEGMENT 1 AT FWD LH SIDE OVERWING EMERGENCY EXIT HATCH (EEHDOOR833). AFT FRAME SEGMENT L=0.40 INCHES.FWD FRAME SEGMENT L=0.80 INCHES; ACCOMPLISHED REINFORCE DOOR STRUCTURE MODIFICATION ON EMERGENCY EXIT DOOR FORWARD LH SIDE AS PER EC NO. A320-52-1144.
